Almost perfect powers in consecutive integers

Volume 99 / 2001

G. Hanrot, N. Saradha, T. N. Shorey Acta Arithmetica 99 (2001), 13-25 MSC: Primary 11D61. DOI: 10.4064/aa99-1-2

Authors

  • G. HanrotProjet PolKA, INRIA Lorraine
    615, rue du Jardin Botanique
    F-54602 Villers-lès-Nancy Cedex
    France
    e-mail
  • N. SaradhaSchool of Mathematics
    Tata Institute of Fundamental Research
    Homi Bhabha Road
    Mumbai 400 005
    India
    e-mail
  • T. N. ShoreySchool of Mathematics
    Tata Institute of Fundamental Research
    Homi Bhabha Road
    Mumbai 400 005
    India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image